# SDR SWIA202160651

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035360015
- Condition: Corroded
- Location: Bs 1051 Lbl27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS1051.20 HAS MULTIPLE SPOTS OF CORROSION BETWEEN LBL27 AND LBL36   (C-CHECK RO 8/31/21)   REPAIRED CROSSBEAM AT FS1051.20 BETWEEN LBL27 AND LBL36 IAW REO 670-53-61-1879 REV -- DATED 2021-04-30 FPRM 337 AND MAJOR REAPIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFROMED
